# SDR CALA2018091001924

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 64,085 hours, 22,838 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A2101
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PRESSURE WEB AT STA 663.75 AT APPROX 38BL AND JUST BELOW WL 208. REPAIRED AS PER SRM 57-10-10 REPAIR 3 FIG 204 ALT 2.
